On the Fekete and Szegö Problem for the Class of Starlike Mappings in Several Complex Variables
Qing-Hua Xu and
Tai-Shun Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Let be the familiar class of normalized univalent functions in the unit disk. Fekete and Szegö proved the well-known result for . We investigate the corresponding problem for the class of starlike mappings defined on the unit ball in a complex Banach space or on the unit polydisk in , which satisfies a certain condition.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/807026.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/807026.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:807026
DOI: 10.1155/2014/807026
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().